Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
un4tunate

Accutane and initial breakout..

Recommended Posts

Hey, does everyone that takes accutane experince an initial breakout when starting the drug?? or is there a number of people that did not get an initial breakout..

Link to comment
Share on other sites

I think the statistics are 1 in 500 people gets a severe initial breakout and 1 in 5 gets a little worse before they get better. When I went to the derm I asked them about this and they said it actually doesn't make your acne worse, just pushes stuff to the surface that's already there. And it also depends on how bad your acne is to begin with. So not everyone gets one. I haven't gotten an initial breakout yet. Then again, Differin gives the majority of people in anitial breakout too, and i've been on it for 3 weeks now with nothing. So I don't know if it's just that I'm not prone to initial breakouts or whatever. I wouldn't be too worried about the initial breakout, it was one of the things that made me not wanna do accutane for a while. But you have to realize, you will be much happier after you are done, regardless of if you get an initial breakout or not.

Link to comment
Share on other sites

yea i see your point but im in college now and having an breakout would like kill lower my self esteem. I'm not sure if i should take it while in college cuz im an sensitive guy and acne brings me down.

Link to comment
Share on other sites

yea i see your point but im in college now and having an breakout would like kill lower my self esteem. I'm not sure if i should take it while in college cuz im an sensitive guy and acne brings me down.

So you don't get breakouts already? If you don't get breakouts, why would you want Accutane? lol If you have mild-moderate acne, like me.. your inital breakout probably wouldn't even be that severe. I took another Accutane pill a few hours ago and still nothing. My skin looks better than it has in years right now. I look at it this way, I'll get pimples regardless. At least if I take Accutane I know for a fact that my pimples will stop eventually. I know the feeling though, Acne gets me down so much too. My opinion would be to take it now and get it over with. Accutane takes a while to get and stuff. Even if you wait until after College you will have a job. And you'll be saying the same thing, you know.. "I might break out, and I have to go to work." Just saying. :ninja:

Link to comment
Share on other sites

The problem is that my skin is so irritated and itchy because i keep puttin alot of chemicals on my face, i've tried alot of things.. differin, bp, sallicylic acid, antibiotics(tetracycline),tazorac,capsiderm and other stuff and i still breakout but not as bad as before. When i stop using those things i start breaking out a bit worse and i get few cysts time to time. I have enough scars already and i'm about to quit all products becuase my skin is so irritated right now. I also get some acne on my back which sux. Antibiotics did not help at all, i was on them twice. I'm tired of having breakouts, i had acne for about 5 years now and that's why i wanna go on tane. I just can't afford getting new acne grr. :|

One thing i noticed lately i'm breaking out on my arms lol. I never had acne on my arms before this is insane it seems like i have to breakout no matter what. im speechless. i spend so much time "treating the problem" but no matter what, acne comes again.

I also wanna get rid of my scars but i can't do that because i still get mild-moderate breakouts. GRRRRRRRRRRRRR

Link to comment
Share on other sites

i was one it, nothing for a month, then suddenly my acne got really worse, then it evend out, i had to go on antibiotics for a skin infection, then its started to go away, then i got off the accutane all together, and then suddenly it all went away in less than 2 weeks

Link to comment
Share on other sites

The problem is that my skin is so irritated and itchy because i keep puttin alot of chemicals on my face, i've tried alot of things.. differin, bp, sallicylic acid, antibiotics(tetracycline),tazorac,capsiderm and other stuff and i still breakout but not as bad as before. When i stop using those things i start breaking out a bit worse and i get few cysts time to time. I have enough scars already and i'm about to quit all products becuase my skin is so irritated right now. I also get some acne on my back which sux. Antibiotics did not help at all, i was on them twice. I'm tired of having breakouts, i had acne for about 5 years now and that's why i wanna go on tane. I just can't afford getting new acne grr. :|

One thing i noticed lately i'm breaking out on my arms lol. I never had acne on my arms before this is insane it seems like i have to breakout no matter what. im speechless. i spend so much time "treating the problem" but no matter what, acne comes again.

I also wanna get rid of my scars but i can't do that because i still get mild-moderate breakouts. GRRRRRRRRRRRRR

You supposedly won't get any new scars while you're on Accutane though. If you do have an initial breakout on Accutane you won't scar, it helps prevent it. So I'm pretty sure you wouldn't have to worry about scars. You're like me, I've had acne for about 5 years too and tried almost everything.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×